# SDR UPS97822322

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5759223
- Condition: Corrosion
- Location: Nr 1 Cargo Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  NR 1 CARGO PIT LT FORWARD CARGO TRACK AND SPLICE HAVE HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK AND SPLICE IAW DWG. 5759223 AND SRM 53-1-0.
